Rocky Mountain Journal of Mathematics

Fully and Strongly Almost Summing Multilinear Mappings

Daniel M. Pellegrino and Marcela L.V. Souza

Full-text: Open access

Article information

Source
Rocky Mountain J. Math. Volume 36, Number 2 (2006), 683-698.

Dates
First available in Project Euclid: 5 June 2007

Permanent link to this document
http://projecteuclid.org/euclid.rmjm/1181069474

Digital Object Identifier
doi:10.1216/rmjm/1181069474

Mathematical Reviews number (MathSciNet)
MR2234827

Zentralblatt MATH identifier
1152.46036

Subjects
Primary: 46E50: Spaces of differentiable or holomorphic functions on infinite- dimensional spaces [See also 46G20, 46G25, 47H60]
Secondary: 46G20: Infinite-dimensional holomorphy [See also 32-XX, 46E50, 46T25, 58B12, 58C10]

Citation

Pellegrino, Daniel M.; Souza, Marcela L.V. Fully and Strongly Almost Summing Multilinear Mappings. Rocky Mountain Journal of Mathematics 36 (2006), no. 2, 683--698. doi:10.1216/rmjm/1181069474. http://projecteuclid.org/euclid.rmjm/1181069474.


Export citation

References

  • R. Alencar and M.C. Matos, Some classes of multilinear mappings between Banach spaces, Publ. Dep. Análisis Mat. Univ. Complut. Madrid 12 (1989).
  • G. Botelho, Cotype and absolutely summing multilinear mappings and homogeneous polynomials, Math. Proc. Roy. Irish Acad. 97 (1997), 145-153.
  • --------, Almost summing polynomials, Math Nachr. 211 (2000), 25-36.
  • G. Botelho, H.A. Braunss and H. Junek, Almost $p$-summing polynomials and multilinear mappings, Arch. Math (Basel) 76 (2001), 109-118.
  • J. Diestel, H. Jarchow and A. Tonge, Absolutely summing operators, Cambridge Stud. Adv. Math., vol. 43, Cambridge Univ. Press, Cambridge, 1995.
  • S. Kwapień, On a theorem of L. Schwartz and its applications to absolutely summing operators, Studia Math. 44 (1970), 193-201.
  • M.C. Matos, Absolutely summing holomorphic mappings, An. Acad. Brasil Ciênc. 68 (1996), 1-13.
  • --------, On a question of Pietsch about Hilbert Schmidt operators, J. Math. Anal. Appl. 257 (2001), 343-355.
  • M.C. Matos, Fully absolutely summing and Hilbert-Schmidt multilinear mappings, Collect. Math. 54 (2003), 111-136.
  • --------, Nonlinear absolutely summing multilinear mappings between Banach spaces, Math. Nachr. 258 (2003), 71-89.
  • D.M. Pellegrino, Cotype and absolutely summing homogeneous polynomials in $\cal L_p$-spaces, Studia Math. 157 (2003), 121-131.
  • --------, Almost summing mappings, Arch. Math. (Basel) 82 (2004), 68-80.
  • --------, Aplicações entre espaços de Banach relacionadas à convergência de séries, Thesis, UNICAMP, 2002.
  • D. Pérez-García and I. Villanueva, Multiple summing operators on Banach spaces, J. Math. Anal. Appl. 285 (2003), 86-96.
  • A. Pietsch, Ideals of multilinear functionals (designs of a theory), Proc. Second Inter. Conf. Operator Algebras, in Ideals and their applications in theoretical physics, Teubner-Texte, Leipzig, 1983, pp. 185-199.
  • M.L.V. Souza, Aplicações multilineares completamente absolutamente somantes, in 55 Seminário Brasileiro de Análise, Maio, 2002, pp. 689-706.
  • --------, Aplicações multilineares completamente absolutamente somantes, Thesis, UNICAMP, 2003.